# SDR R61A202402170077

- Difficulty date: January 20, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 39,177 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Part number: 17003753001
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD PASSENGER DOOR FUSELAGE CUTOUT SEAL LAND IS GOUGED AND MISSING PAINT. REMOVED AND REPLACED FWD AND AFT SEAL DEPRESSORS ON FWD PAX DOOR. REF EMB SRM 51-40-08.
